# SDR AALA202507096586

- Difficulty date: April 27, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,016 hours, 29,861 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: D5311310020290
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD PRESSURE BULKHEAD UPPER RIGHT HAND FORWARD FACE STIFFENER AT FR 1 AND Z-169 BEAM. REPLACED STIFFENER PER SRM 51-42-11.
